RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 4, Pages 1–9 (Mi faa1663)  

This article is cited in 5 scientific papers (total in 7 papers)

Hamiltonian operators and the classical Yang–Baxter equation

I. M. Gel'fand, I. Ya. Dorfman


Full text: PDF file (1249 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:4, 241–248

Bibliographic databases:

UDC: 517.43+519.46
Received: 01.06.1982

Citation: I. M. Gel'fand, I. Ya. Dorfman, “Hamiltonian operators and the classical Yang–Baxter equation”, Funktsional. Anal. i Prilozhen., 16:4 (1982), 1–9; Funct. Anal. Appl., 16:4 (1982), 241–248

Citation in format AMSBIB
\Bibitem{GelDor82}
\by I.~M.~Gel'fand, I.~Ya.~Dorfman
\paper Hamiltonian operators and the classical Yang--Baxter equation
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 4
\pages 1--9
\mathnet{http://mi.mathnet.ru/faa1663}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=684122}
\zmath{https://zbmath.org/?q=an:0527.58018}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 4
\pages 241--248
\crossref{https://doi.org/10.1007/BF01077846}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QT19600001}


Linking options:
  • http://mi.mathnet.ru/eng/faa1663
  • http://mi.mathnet.ru/eng/faa/v16/i4/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Gel'fand, I. V. Cherednik, “The abstract Hamiltonian formalism for the classical Yang–Baxter bundles”, Russian Math. Surveys, 38:3 (1983), 1–22  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. N. Bogolyubov, S. G. Gindikin, A. A. Kirillov, A. N. Kolmogorov, S. P. Novikov, L. D. Faddeev, “Izrail' Moiseevich Gel'fand (on his seventieth birthday)”, Russian Math. Surveys, 38:6 (1983), 145–153  mathnet  crossref  mathscinet  zmath  adsnasa
    3. M. A. Semenov-Tian-Shansky, “What is a classical $r$-matrix?”, Funct. Anal. Appl., 17:4 (1983), 259–272  mathnet  crossref  mathscinet  zmath  isi
    4. Yu. L. Daletskii, B. L. Tsygan, “Hamiltonian operators and Hochschild homologies”, Funct. Anal. Appl., 19:4 (1985), 319–321  mathnet  crossref  mathscinet  zmath  isi
    5. O. I. Mokhov, S. P. Novikov, A. K. Pogrebkov, “Irina Yakovlevna Dorfman (obituary)”, Russian Math. Surveys, 50:6 (1995), 1241–1246  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Qinxiu Sun, Fang Li, “A generalization of Lie $H$-pseudo-bialgebras”, Theoret. and Math. Phys., 192:1 (2017), 939–957  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:560
    Full text:261
    References:49
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019